American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Luís Daniel Abreu, Karlheinz Gröchenig and José Luis Romero. On accumulated spectrograms. Trans. Amer. Math. Soc. 368 (2016) 3629-3649.
Abstract, references, and article information   
View Article: PDF

[2] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc. 367 (2015) 7373-7401.
Abstract, references, and article information   
View Article: PDF

[3] Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay. Probability measures on solenoids corresponding to fractal wavelets. Trans. Amer. Math. Soc. 364 (2012) 2723-2748.
Abstract, references, and article information   
View Article: PDF

[4] Marcin Bownik and Jakob Lemvig. Affine and quasi-affine frames for rational dilations. Trans. Amer. Math. Soc. 363 (2011) 1887-1924. MR 2746669.
Abstract, references, and article information   
View Article: PDF

[5] Kjetil Røysland. Frames generated by actions of countable discrete groups. Trans. Amer. Math. Soc. 363 (2011) 95-108. MR 2719673.
Abstract, references, and article information   
View Article: PDF

[6] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gitta Kutyniok and Demetrio Labate. Resolution of the wavefront set using continuous shearlets. Trans. Amer. Math. Soc. 361 (2009) 2719-2754. MR 2471937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miroslav Englis. Toeplitz operators and localization operators. Trans. Amer. Math. Soc. 361 (2009) 1039-1052. MR 2452833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qiyu Sun. Wiener's lemma for infinite matrices. Trans. Amer. Math. Soc. 359 (2007) 3099-3123. MR 2299448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Foote. An algebraic approach to multiresolution analysis. Trans. Amer. Math. Soc. 357 (2005) 5031-5050. MR 2165396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Cassinelli and E. De Vito. Square-integrability modulo a subgroup. Trans. Amer. Math. Soc. 355 (2003) 1443-1465. MR 1946399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Deguang Han and D. Larson. Wandering vector multipliers for unitary groups. Trans. Amer. Math. Soc. 353 (2001) 3347-3370. MR 1828609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gilbert Strang and Ding-Xuan Zhou. The limits of refinable functions. Trans. Amer. Math. Soc. 353 (2001) 1971-1984. MR 1813602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia